Maximum likelihood estimation has been extensively used in the joint analysis of repeated measurements and survival time. However, there is a lack of theoretical justification of the asymptotic properties for the maximum likelihood estimators. This paper intends to fill this gap. Specifically, we prove the consistency of the maximum likelihood estimators and derive their asymptotic distributions. The maximum likelihood estimators are shown to be semiparametrically efficient.
"Asymptotic results for maximum likelihood estimators in joint analysis of repeated measurements and survival time." Ann. Statist. 33 (5) 2132 - 2163, October 2005. https://doi.org/10.1214/009053605000000480